# SDR 2004UALA00743

- Difficulty date: July 26, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 34,683 hours, 25,900 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA EIGHT INCHES LONG ON FUSELAGE AFT OF REAR CARGO DOOR TEN INCHES FROM AFT DOOR FRAME.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER/TRIPLER REPAIR.
